RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Eurasian Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Eurasian Math. J., 2012, Volume 3, Number 4, Pages 6–9 (Mi emj100)  

This article is cited in 2 scientific papers (total in 2 papers)

To the memory of Academician Sergei Mikhailovich Nikol'skii

O. V. Besov, V. I. Burenkov


Full text: PDF file (218 kB)

Bibliographic databases:

Language:

Citation: O. V. Besov, V. I. Burenkov, “To the memory of Academician Sergei Mikhailovich Nikol'skii”, Eurasian Math. J., 3:4 (2012), 6–9

Citation in format AMSBIB
\Bibitem{BesBur12}
\by O.~V.~Besov, V.~I.~Burenkov
\paper To the memory of Academician Sergei Mikhailovich Nikol'skii
\jour Eurasian Math. J.
\yr 2012
\vol 3
\issue 4
\pages 6--9
\mathnet{http://mi.mathnet.ru/emj100}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3040682}
\zmath{https://zbmath.org/?q=an:1267.01048}


Linking options:
  • http://mi.mathnet.ru/eng/emj100
  • http://mi.mathnet.ru/eng/emj/v3/i4/p6

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Burenkov V.I., Liflyand E., “On the Boundedness of Hausdorff Operators on Morrey-Type Spaces”, Eurasian Math. J., 8:2 (2017), 97–104  mathnet  isi
    2. Gogatishvili A., Mustafayev R.Ch., Unver T., “Embedding Relations Between Weighted Complementary Local Morrey-Type Spaces and Weighted Local Morrey-Type Spaces”, Eurasian Math. J., 8:1 (2017), 34–49  mathnet  isi
  • Eurasian Mathematical Journal
    Number of views:
    This page:201
    Full text:89

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019